# SDR CALA9800375

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bulged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD FLAP UPPER SURFACE BULGED WITH POPPED AND PULLING FASTENERS.  THE LT INBOARD FLAP WAS REMOVED AND REPLACED.
